# SDR IPXA2016041101934

- Difficulty date: March 26, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 16,511 hours, 10,363 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cover Plate
- Part number: A2557432300000
- Condition: Dented
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR, FWD LOWER CARGO DOOR CUTOUT FWD SEAL RETAINER PANEL IS DENTED.  R & R WITH NEW SEAL RETAINER IAW SRM 51-40-21.
